# SDR SWAA2022100678896

- Difficulty date: September 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS294.5 STR16L WL216.1 AT FWD GALLEY AREA 2022-486083 / [01] REPLACED INTERCOSTAL WEB LOCATED BS294.5 STR16L WL216.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A8180; SHEET 27; REV C. SEE INDIVIDUAL SINGS-OFF BELOW;[02] REPLACED INTERCOSTAL WEB LOCATED BS294.5 STR16L WL216.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A8180; SHEET 27; REV C.  SEE INDIVIDUAL SINGS-OFF BELOW
